# SDR SWIA2021081060230

- Difficulty date: June 5, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N709SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10159
- Aircraft time: 45,156 hours, 29,331 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

195DL STRAP ASSY IS CRACKED IN HALF     (C-CHECK RO 8/6/2021)    ORDERED AND RECEIVED FROM STORES 1EA. STRAP ASSEMBLY. PO: 10159-0010/66 . INSTALLATION PERFORMED ON JOB:710159120, OP: 7001, MX TRANS #22783210.
